# SDR CALA2013111492939

- Difficulty date: November 13, 2013
- Submitted: November 15, 2013
- Operation: Air carrier
- Aircraft: N855UA
- Make and model: Airbus A319-131
- Aircraft serial: 1737
- Aircraft time: 39,591 hours, 16,243 cycles
- Engine: Iae V2522A5
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Acoustic Liner
- Condition: Damaged
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENG ACOUSTICAL PANEL CHUNK MISSING 6 O'CLOCK WITH ANOTHER SMALLER PIECE LOOSE.  INSPECTED FAN CASE ATTRITION LINER IAW MT72-017 REV E.  REMOVED LOOSE PIECE OF LINER APPROXIMATELY 0.250 INCH DIAMETER.  DAMAGE IS LESS THAN 20% OF PANEL & TO BE REPAIRED WITH 20 FLIGHT CYCLES PARTS 841-0591& ADH3002-48 ADHESIVE.
